MathSciNet Relay Station
MathSciNet bibliographic data
MR417486 (54 #5536) 34C05
Stein, Junior Hilbert space and variational methods for singular selfadjoint systems of differential equations. Bull. Amer. Math. Soc. 80 (1974), no. 4, 744–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement